A 49-year-old woman is on the mend after developing a disturbing post-injection immune-mediated skin disorder.
Researchers at the Prince Mohammed Bin Abdulaziz Hospital in Riyadh published their peer-reviewed case study last week. The unnamed woman went to the emergency room one week after receiving the first dose of experimental Pfizer mRNA. They describe the case as follows:
The patient started to develop fever, fatigue, and headache followed by skin lesions affecting her trunk and starting to spread to her face and upper limbs with oral ulceration. Patient was seen in the primary health care center and was given paracetamol and did not notice any improvement. The patient had no history of taking any new medication or any cosmetic treatment in the past two months before the development of the skin lesions. Upon examination, the patient was vitally stable, anxious, and in severe pain.
She had numerous purpuric and dusky red macules involving the chest, abdomen, upper limbs, face, genitalia, and upper thighs with areas showing coalescence of lesions with flaccid bullae and areas of epidermal detachment with positive Nikolsky’s sign. The mucosa was involved in her condition, where she had extensive oral ulceration and hemorrhagic crusting over the lips, as well as bilateral conjunctival congestions along with upper eyelids erosions, and genital mucosal lesions. Her body surface area (BSA) involvement is estimated to be more than 30%.
The patient was given two doses of etanercept 50 mg/ml subcutaneously, the first one on the day of admission and the second one after two days of her admission. The patient stopped developing new lesions after two days from the first dose, and complete healing was noted after 22 days.
In the past if a vaccine had 20 adverse reactions trials would be stopped. Why are they trying to force this on everyone?